Image for Leader Cold & Flu, Nighttime, Maximum Strength, Mixed Berry Flavor,12oz from West Concord pharmacy
+ / - Hover over image to Zoom

    Leader Cold & Flu, Nighttime, Maximum Strength, Mixed Berry Flavor,12oz

    UPC:096295130188
    $8.09
    ($0.67 / oz)
    12

    Limit 1
    Add to Cart

    Product Description

    Product Details
    Other Information: Each 30 ml contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C).Misc: Acetaminophen. Dextromethorphan HBr. Doxylamine Succinate. Pain Reliever/Fever Reducer. Cough Suppressant. Antihistamine. Relief of: aches, fever, cough; sore throat, sneezing; runny nose. Compare to Vicks Nyquil Cold & Flu active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Cold & Flu). Essential to Care since 1979. Alcohol 10%. 100% money back guarantee. All Leader Brand products have a 100% money back guarantee. Return to place of purchase if not satisfied. Gluten Free. www.myleader.com. 1-800-200-6316. Parents: Learn about teen medicine abuse www.StopMedicine Abuse.org.

    Indications
    Uses: Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; minor aches and pains; headache; fever; runny nose and sneezing; sore throat.

    Directions
    Directions: Take only as directed - see Overdose Warning. Use dose cup. Do not exceed 4 doses per 24 hrs.Adults & Children 12 Yrs & Over: 30 ml every 6 hrs.Children 4 to Under 12 Yrs: Ask a doctor.Children Under 4 Yrs: Do not use.

    Ingredients
    Active Ingredients: (In Each 30 ml): Acetaminophen (650 mg),Dextromethorphan HBr (30 mg),Doxylamine succinate (12.5 mg).Purposes: Pain Reliever/Fever Reducer,Cough Suppressant,Antihistamine.Inactive Ingredients: Alcohol, Anhydrous Citric Acid, FD&C Blue 1, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.as

    Warnings
    Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash; if a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; if you have ever had an allergic reaction to this product or any of its ingredients. with any other drug containing with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; if you have ever had an allergic reaction to this product or any of its ingredients. Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers; taking the blood thinning drug warfarin. When using this product: excitability may occur, especially in children; marked drowsiness may occur; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; alcohol, sedatives, and tranquilizers may increase drowsiness. Stop use and ask a doctor if: pain or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Other warnings: Do not use if printed neckband is broken or missing.

    Drug Interactions

    • BRAND: Leader
    • PRODUCT TYPE: Cold & Flu
    • FORM: Liquid
    • SIZE: 12 oz